# SDR 96FDEA01169

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 6518625114
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0405 AND NR 038, AFT CARGO DOOR HAS CRACK INDICATION IN RADIUS OF NR 4 (FROM TOP) OUTBOARD L-ANGLE, 20 INCHES AFT OF FWD EDGE.    *****S/D**** COMING.
